# SDR USAA2009060591409

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 25,318 hours, 15,572 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: Z250H2112110
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 2047 - BOS-DCA - BURNING SMELL - 2R FLIGHT ATTENDANT JUMP SEAT READING LIGHT WOULD NOT TURN OFF.  LIGHT FLICKERS EVEN IN OFF POSITION, SMELLED BURNING ELECTRICAL WIRE, NO SMOKE.  PULLED FLIGHT ATTENDANT READING LIGHT CIRCUIT BREAKER, LIGHT WENT OUT AND SMELL DISSIPATED.  REMOVED AND REPLACED POWER UNIT FOR THE FLIGHT ATTENDANT WORK LIGHT.  OPERATIONAL CHECK WAS GOOD.
